We prove that any compact, quaternionic-Kahler manifold of dimension 4n >= 8 admitting a conformal-Killing 2-form which is not Killing, is isomorphic to the quaternionic projective space, with its standard quaternionic-Kahler structure. -

L., D., Pontecorvo, M. (2009). A characterization of quaternionic projective space by the conformal-Killing equation. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY, 80, 326-340 [10.1112/jlms/jdp023].

A characterization of quaternionic projective space by the conformal-Killing equation.

PONTECORVO, Massimiliano
2009

Abstract

We prove that any compact, quaternionic-Kahler manifold of dimension 4n >= 8 admitting a conformal-Killing 2-form which is not Killing, is isomorphic to the quaternionic projective space, with its standard quaternionic-Kahler structure. -
L., D., Pontecorvo, M. (2009). A characterization of quaternionic projective space by the conformal-Killing equation. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY, 80, 326-340 [10.1112/jlms/jdp023].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/147717
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 5
social impact